# SDR GLBA2018021900702

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS NOTED THAT THE EMERGENCY EXIT SIGN AT ROW 8 WON'T STAY ATTACHED.
